VOL. 47 · NO. 3 | Fall 2003
 
VIEW ALL ABSTRACTS +
Articles
Chen Lin, Mingxue Liu
Illinois J. Math. 47 (3), 581-591, (Fall 2003) DOI: 10.1215/ijm/1258138182
KEYWORDS: 47A15
Zoé Chatzidakis, Ehud Hrushovski
Illinois J. Math. 47 (3), 593-618, (Fall 2003) DOI: 10.1215/ijm/1258138183
KEYWORDS: 12L12, 03C60, 12H99
Indranil Biswas
Illinois J. Math. 47 (3), 619-631, (Fall 2003) DOI: 10.1215/ijm/1258138184
KEYWORDS: 32L05, 14J60
P. J. Catuogno, S. E. Ferrando, A. L. Gonzalez
Illinois J. Math. 47 (3), 633-648, (Fall 2003) DOI: 10.1215/ijm/1258138185
KEYWORDS: 28D99, 37A05, 47A35
Zhaoyang Yin
Illinois J. Math. 47 (3), 649-666, (Fall 2003) DOI: 10.1215/ijm/1258138186
KEYWORDS: 35Q58, 35D05, 35G25, 37K40
Benoît Daniel
Illinois J. Math. 47 (3), 667-698, (Fall 2003) DOI: 10.1215/ijm/1258138187
KEYWORDS: 53A10, 53A35, 53C42
Nguyen Quang Dieu, Le Mau Hai
Illinois J. Math. 47 (3), 699-708, (Fall 2003) DOI: 10.1215/ijm/1258138188
KEYWORDS: 32A07, 32D15, 32Q45
Gitta Kutyniok
Illinois J. Math. 47 (3), 709-724, (Fall 2003) DOI: 10.1215/ijm/1258138189
KEYWORDS: 43A30, 43A25
Frédéric Bayart
Illinois J. Math. 47 (3), 725-743, (Fall 2003) DOI: 10.1215/ijm/1258138190
KEYWORDS: 47B33, 30B50, 47B07
Henri Gillet, Daniel R. Grayson
Illinois J. Math. 47 (3), 745-748, (Fall 2003) DOI: 10.1215/ijm/1258138191
KEYWORDS: 18F25, 19D06
Markus Brodmann
Illinois J. Math. 47 (3), 749-767, (Fall 2003) DOI: 10.1215/ijm/1258138192
KEYWORDS: 13D45, 13D40
Jeremy Lovejoy
Illinois J. Math. 47 (3), 769-773, (Fall 2003) DOI: 10.1215/ijm/1258138193
KEYWORDS: 33D15, 05A17, 11P81
Malabika Pramanik, Erin Terwilleger
Illinois J. Math. 47 (3), 775-813, (Fall 2003) DOI: 10.1215/ijm/1258138194
KEYWORDS: 42B30, 47B38
Luigi Greco, Tadeusz Iwaniec, Uma Subramanian
Illinois J. Math. 47 (3), 815-830, (Fall 2003) DOI: 10.1215/ijm/1258138195
KEYWORDS: 46E35, 28A20, 30C65, 46E30, 49J45
B. P. Allahverdiev
Illinois J. Math. 47 (3), 831-845, (Fall 2003) DOI: 10.1215/ijm/1258138196
KEYWORDS: 47B39, 47A40, 47A45, 47B25, 47B44
Aldir Brasil Jr., A. Gervasio Colares, Oscar Palmas
Illinois J. Math. 47 (3), 847-866, (Fall 2003) DOI: 10.1215/ijm/1258138197
KEYWORDS: 53C50, 53C42
Masato Kikuchi
Illinois J. Math. 47 (3), 867-882, (Fall 2003) DOI: 10.1215/ijm/1258138198
KEYWORDS: 60G42, 46B99, 46E30, 60G46
Gero Fendler
Illinois J. Math. 47 (3), 883-897, (Fall 2003) DOI: 10.1215/ijm/1258138199
KEYWORDS: 46L05, 20F55, 22D15, 46L55
Frauke M. Bleher, Ted Chinburg
Illinois J. Math. 47 (3), 899-919, (Fall 2003) DOI: 10.1215/ijm/1258138200
KEYWORDS: 20C99, 11E81, 11E88, 20E18
Huaxin Lin, Hiroyuki Osaka
Illinois J. Math. 47 (3), 921-937, (Fall 2003) DOI: 10.1215/ijm/1258138201
KEYWORDS: 46L05, 46L35, 46L80
Hiroshi Takeuchi
Illinois J. Math. 47 (3), 939-955, (Fall 2003) DOI: 10.1215/ijm/1258138202
KEYWORDS: 31C20, 05C50, 31C05, 52B60
Back to Top